# SDR SWAA2024012331302

- Difficulty date: December 13, 2023
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33856
- Aircraft time: 65,535 hours, 39,332 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Part number: UNKNOWN
- Condition: Worn
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON HARDWARE FLOOR MOUNTED ESCAPE SLIDE BRACKET RH SIDE AT AFT GALLEY AREA 2023-766384<[01] REPLACED HARDWARE FLOOR MOUNTED ESCAPE SLIDE BRACKET RH SIDE AT AFT GALLEY AREA IAW B737-700 AMM 25-66-02-400-801;[02] TASK COMPLETED
